MAUDE Adverse Event Report: AESCULAP AG COLLECT.NO.QAS SPINE ANTERIOR STABILIS.; SPINE SURGERY

AESCULAP AG COLLECT.NO.QAS SPINE ANTERIOR STABILIS.; SPINE SURGERY
Model Number AE-QAS-SP42
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there was an issue with a component of the activl spinal implant system.According to the complaint description, implantation of an unknown activl device (three components) was performed at l5-s1 level.The patient experienced a suspected anterior migration of device postoperatively.Additional information was not provided but has been requested.The adverse event is filed under aic reference (b)(4).2916714-2024-00140 (aic reference no.(b)(4) ), 2916714-2024-00141 (aic reference no.(b)(4) ), 2916714-2024-00142 (aic reference no.(b)(4) ).
 
Additional Manufacturer Narrative
Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
Corrected information d4 primary unique udi number.Investigation results: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.Batch history review: the device history records (dhr) were not able to be reviewed as no lot number was made available.However, all device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.Conclusion and measures / preventative measures: a definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
COLLECT.NO.QAS SPINE ANTERIOR STABILIS.
Common Device Name
SPINE SURGERY
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key20327986
Report Number2916714-2024-00142
Device Sequence Number7613688
Product Code KWP
UDI-Device Identifier04038653456765
UDI-Public(01)04038653456765
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/31/2024
Report Date (Section F) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAE-QAS-SP42
Device Catalogue NumberAE-QAS-SP42
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/11/2024
Event Location Hospital
Date Report to Manufacturer09/11/2024
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date10/31/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient SexUnknown
Date Report Sent to FDA09/27/2024